Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Welbutrin long term??? Bekka H.

Posted by allisonm on March 31, 2002, at 19:17:10

In reply to Re: Welbutrin long term??? AllisonM, posted by Bekka H. on March 31, 2002, at 12:27:03

I should have mentioned that, like you, I lost interest in the things meaningful to me. I even stopped participating in the music group I was in. Just couldn't go to rehearsals. And I stopped going to the painting classes I had been going to for the past year or more. I just could not go.

Those two things were the most important and enjoyable activities in my life at the time, and I was unable to continue them. It just wasn't right.

I don't know a thing about Lexapro, but have to admit that I have not been able to frequent this board as much as I have in the past few years.

Take care.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:allisonm thread:100977
URL: http://www.dr-bob.org/babble/20020327/msgs/101159.html